| Model Number |
N/A |
| Medical Device Problem Codes |
Defective Component (2292); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.
Event or Problem Description
It was reported by customer that clinician had a malfunctioning midline kit when he went to place a line on patient, the breakaway sheath is suppose to split in 3 pieces and it didn't so he had to get a new kit.He did not save the pieces for you to send back.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported by customer that clinician had a malfunctioning midline kit when he went to place a line on patient, the breakaway sheath is supposed to split in 3 pieces and it didn't so he had to get a new kit.He did not save the pieces for you to send back.No other information was provided.